It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by leesa on October 24, 1999 at 13:11:44:

my 16 yr. old has been on adderal for 8 months. in the past 3 months here energy level has decreased quit a bit as to what it was for the first 4or5 months since taking the medication. she has also regained her appetite. weight was one of her issue prior to taking the medication, she lost , for her, a healthy amount of her weight, which gave her positive self esteem, she now has her appettite back and as put back on weight. i wonder if her medication needs to be increased or what due to the energy/appetite change.. i would hate for her to fall back into the low self esteem situation we had. i know correct diet would be suggested, but hard to change a 16 year old. thanks for any advice or support. i will be contacting her doctor, but this was a weekend worry.

Follow Ups

All times are GMT -7. The time now is 10:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!